# SDR UPS01437345

- Difficulty date: December 2, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY LIGHT INOP ON MAIN DECK.  EMERGENCY LIGHT REPLACED.
